# SDR MALA030407

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Part serial: 0011
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT ON FLIGHT 3199, ON GEAR DOWN SELECTION IN TRANSIT LIGHT ON GOOD PRESSURE AND VOLUME.  NO GREEN LIGHTS HYDRAULIC PUMP STILL ON GO AROUND DURING QRH NOTICED LANDING GEAR CONTROL C/B POPPED RESET PER MAINTENANCE GEAR SELECTED DOWN NORMAL LANDING.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE PN HP848430-621 SN/ON 1119, SN/OFF 0011 IAW SAAB AMM 32-31-15-4 ALL CHECKS GOOD REFER 409 195532 FOR DETAIL.
